MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522NAP
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 11/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose over 600mg/dl.Customer stated that she had no delivery.Customer also reported that they had bent cannula and had crack on insulin pump.Device will not be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump passed displacement test, rewind test, basic occlusion test, prime test, excessive no delivery test and occlusion test.No excessive no delivery alarms noted.Insulin pump received with cracked battery tube thread, cracked reservoir tube lip, cracked case reservoir tube window corners cracked reservoir tube window, cracked reservoir tube and cracked case near display window corners noted.Pump meets specification: yes.(b)(4).

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7202726
Report Number3004209178-2018-44169
Device Sequence Number1029220
Product Code OYC
UDI-Device Identifier00613994402103
UDI-Public(01)00613994402103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 11/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-522NAP
Device Catalogue NumberMMT-522NAP
Device Lot NumberA5522NAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2018
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer11/06/2019
Initial Report FDA Received Date01/17/2018
Supplement Report FDA Received Date11/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient Weight197